# SDR SWAA2013010711174

- Difficulty date: November 19, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-38A CRACK ON SPLICE STR AT BS 360 AND STR 7L IN PAX CABIN.  REPLACED SPLICE IAW SRM AND EO.
